# SDR AALA990525

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEADING EDGE DAMAGED INBOARD SIDE OF NR 1 SLAT TRACK ICE DOOR.  REMOVED DAMAGE AND NECESSARY FASTENERS, INSTALLED AND SECURED DOUBLER WET IAW SRM 57-10-00 PAGE 216.  (M)
